# SDR FDEA2020061001086

- Difficulty date: May 30, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA385529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SEAT TRACK FLANGE AT 1962  X = 21 LEFT HAND FOUND CORRODED AFT CARGO COMPARTMENT CORRODED. SEAT TRACK REMOVED AND REPLACED AS PER AMM 20-50-02. SEAT TRACK REWORKED AS PER DRAWING AGA3855, REVISION N. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
